MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN STEMMED TIBIAL COMPONENT PRECOAT SIZE 3; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN STEMMED TIBIAL COMPONENT PRECOAT SIZE 3; PROSTHESIS, KNEE
Catalog Number 00598003701
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526); Aseptic loosening (4883)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a total knee arthroplasty.Approximately four (4) years and five (5) months post-implantation, the patient underwent revision surgery due to instability and loosening of the tibial component.It was reported that all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: femoral component option for cemented use only size e left: catalog#00576401551, lot#63813614; articular surface use with lps/lps-flex 51 or 52 suffix femorals size ef 10 mm height: catalog#00596203210, lot#64690182; all poly petella standard cemented size 32 mm diameter 8.5 mm thickness: catalog#00597206532, lot#64398655.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation per hospital policy.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event cannot be confirmed.Visual examination of the provided pictures identified the explanted tibial plate with no visible signs of damage or fracture.No further assessments can be made based on the picture provided.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified radiolucencies along the medial and lateral tibial tray.No frank loosening is identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN STEMMED TIBIAL COMPONENT PRECOAT SIZE 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21950713
Report Number0001822565-2025-01235
Device Sequence Number8836769
Product Code JWH
UDI-Device Identifier00889024217577
UDI-Public(01)00889024217577(17)291226(10)J6716382
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00598003701
Device Lot NumberJ6716382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale